# SDR CALA2022100702743

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 80,428 hours, 17,804 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: NA
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL LEAKING FROM LEFT WING FUEL CAP ON TOP OF WING. PIC ATTACHED. UPDATE: CREW REPORTED FUEL IMBALANCE 700# LEFT WING LOW.MAINT FILLED LEFT WING AND CONFIRMED FUEL LEAKING FROM OVERWING FILL PORT THRU-FITTING.
